# SDR 2008UALA06449

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 26,881 hours, 3,404 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ON SEATS 41C&G, 42C&G, 43C&G ARE INOPERATIVE DURING TEST OF LIGHTING.   CONNECTED LOOSE CONNECTOR, CHECKS OKAY.
